# SDR YENA2022031600241

- Difficulty date: December 23, 2021
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 34,043 hours, 10,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (EA A21-1329-01) FUSELAGE / AVANT/VIASAT2 MODIFICATION / FR 33-34 @ STGR 5R-6R /SHORT EDGE DISTANCE - TIME LIMITED REPAIR (CLASSIFIED AS A MAJOR REPAIR)
